# SDR ASOA201100394

- Difficulty date: February 7, 2011
- Submitted: March 3, 2011
- Operation: Air carrier
- Aircraft: N835AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7258
- Aircraft time: 29,658 hours, 25,781 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER SILL HAS CORROSION.  INSTALLED FWD & AFT SERVICE DOOR SILL PLATE LATCHES  IAW AMM 20-24-00-910-803 AND 20-24-00-910-806.
